# SDR CALA2022013100256

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Sta 345
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) INTERCOSTAL FLOOR BOARD SUPPORT BL 0 AT STA 345 SURFACE CORROSION, TRANSCRIBED FROM HAECO GSO NON ROUTINE 92811 16 REMOVED DAMAGE PER B757-300 SRM 51-10-02 ORIG THICKNESS .063 MAT AND BAC DWG 141N5190 REV C. REMOVED AND RINSTALLED INTERCOSTAL F REMAINING .053 FOUND TO BE OUT OF LIMITS PER B757-300 SRM 53-00 ROM STA 324-340 RBL 1 AND INTERCOSTAL AT STA 324 BL 0 - RBL 20 T -51. REMOVED AND REPLACED INTERCOSTAL FLOORBOARD SUPPORT BL 0 ST O FOM IAW B757-300 SRM 51-40-02-0G-0 AND BAC DWG 141N5160 REV E A 345 PN 141N5191-1 PO 1019634.1 IAW B757-300 SRM 51-40-02-0G-0 HAECO GSO MECH V932675 INSP QC026
